# SDR SWIA201024298

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 19,366 hours, 16,470 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 01608
- Condition: Failed
- Location: Lt Mlg
- Part time: 19,359 hours, 16,462 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ON LEFT MAIN GEAR.  (FLT 6166)  REPLACED LT MLG SIDE STAY ACTUATOR PER AMM.  P/N OFF 17008-113,  S/N OFF 01608.
